U.S. doctors online nowAsk doctors free
Wrightsville, GA
A 40-year-old male asked:

I take testcypimate i've had blood work and my t count was high as well as my bilirubin level 1.8. everything else was normal, should i be concered?

1 doctor answer1 doctor weighed in
Dr. Steven Seres
Internal Medicine 22 years experience
Needs follow up: Your testesterone replacement should not get your serum level higher than about 1000 (depending on the lab). It can cause some liver issues that could increase your bilirubin so this does need to be addressed by your doctor, but i would assume cutting back on the replacement will get both things back in range.
Last updated Mar 8, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.